# SDR 2020F00118

- Difficulty date: February 4, 2020
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N411BG
- Make and model: Piper PA-42-1000
- Aircraft serial: 4255270004
- Aircraft time: 6,998 hours, 7,343 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 75245015
- Condition: Cracked
- Location: Rt Mlg
- Part time: 2,602 hours, 2,601 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE EVENT INSPECTION ON N411BG ,  42-5527004  THE RIGHT 
MAIN LANDING GEAR SIDE BRACE P/N 75245-015 WAS FOUND CRACKED, SEE PHOTOS
 ATTACHED.

  THIS PART HAS A LIFE LIMIT OF 3,000 HOURS ,  THE TIME IN SERVICE ON 
THIS PART IS 2,601.6 THE PART WAS INSTALLED NEW 7-14-2000.

  PIPER SERVICE BULLETIN 817D REQUIRES A REPETITIVE LIQUID PENETRANT 
INSPECTION IN TWO AREAS (SEE ATTACHED DIAGRAM) NO CRACKS WERE FOUND IN 
THESE AREAS THE ATTACHED DIAGRAM INDICATES THE LOCATION OF THE CRACK 
FOUND. 

   NO DEFECTS WERE NOTED ON THE LEFT MAIN GEAR, A NEW RIGHT SIDE BRACE 
WAS INSTALLED AND A LANDING GEAR RETRACT TEST WAS PREFORMED, THE 
AIRCRAFT WAS RETURNED TO SERVICE.
